# SDR SWAA2014050527709

- Difficulty date: April 20, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 17,830 hours, 10,450 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER STATION 92.70 RIB VERTICAL STIFFENER CRACKED.  REPAIRED STIFFENER IAW SRM.
